# SDR DALA2017101707615

- Difficulty date: October 16, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 58,657 hours, 23,097 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON LOWER WEB UNDER THE HEAT SHIELD FAIRINGS, AT THE RT ENGINE STRUT AFT FAIRING STRUCTURE.  MAINTENANCE REPLACED THE WEB IAW SRM 51-40-02, PAR.7,  51-20-01, PAR 5, AND AMM 51-21-72.
